A 22-year-old female asked:
my doctor read my iron levels today, im at 10 and 34. im on ferrous sulf for 325 mg, im feeling nauseous after taking the first pill, is this normal?
1 doctor answer • 1 doctor weighed in
Pathology 49 years experience
Sort of: Iron pills have a tendency to cause stomach irritation. Try taking the pills with meals.
For good health - Have a diet rich in fresh vegetables, fruits, whole grains, low fat milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form.
Practice safe sex.
Get HPV vaccine.
Last updated Feb 29, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.